# SDR SWIA200413318

- Difficulty date: May 14, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 4,693 hours, 4,081 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0919
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,657 hours, 4,047 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE.  REMOVED AND REPLACED POWER DRIVE UNIT FOR FLAPS IAW 27-52-01.  OPS CHECKS GOOD.
